# SDR QXEA200400878

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 15,531 hours, 22,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Part serial: H126
- Condition: Discharged
- Location: Cabin
- Part time: 18,371 hours, 26,100 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - VARIOUS EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY NR 4.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
